Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Facial WastingFacial Wasting
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


treatment abroad for lipodystrophy
May 24, 2008

iam still on this issue of body fat changes,iam presently experiecing body changes i had written earlier complaining of this and was advised to change stavudine to abacavir, my problem is that iam resident in nigeria west africa and getting abacavir is almost an impossible task. is it possible for me to get private treatment abroad possibly in uk or us,and how much will that cost me. will i be given a visa considering my status?

Response from Dr. Pierone

If it is available, tenofovir (Viread) is a better substitute for stavudine (Zerit) to help reverse facial lipoatrophy. Treatment abroad depends on what therapies are necessary for you. Medications for HIV are expensive and the cost continues indefinitely. Treatment with facial fillers depends on the country, product, and amount needed for correction. The regulations pertaining to visas are specific to the country you intend to visit and will need to researched on your part.

I hope this information helps and best of luck!



Previous
Fat accumulatioin other than facial
Next
Follow-up ? on possible facial wasting

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement